The Stacks Project


Bibliography item: DM

authorDeligne, Pierre and Mumford, David
titleThe irreducibility of the space of curves of given genus
year1969
typearticle
journalPubl. Math. IHES
volume36
pages75–110

BibTeX code

You can use the following code to cite this item yourself.

@article{DM,
  author = {Deligne, Pierre and Mumford, David},
  title = {The irreducibility of the space of curves of given genus},
  year = {1969},
  journal = {Publ. Math. IHES},
  volume = {36},
  pages = {75--110},
}